Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Lattices, equivalence relations, and subgroups


Author: Philip M. Whitman
Journal: Bull. Amer. Math. Soc. 52 (1946), 507-522
MathSciNet review: 0016750
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. vol. 31 (1935) pp. 433-454.
  • 2. Garrett Birkhoff, Lattice Theory, American Mathematical Society, New York, 1940. MR 0001959
  • 3. Paul Dubreil and Marie-Louise Dubreil-Jacotin, Théorie algébrique des relations d'équivalence, Journal de Mathématiques (9) vol. 18 (1939) pp. 63-95.
  • 4. Oystein Ore, Theory of equivalence relations, Duke Math. J. 9 (1942), 573–627. MR 0007388


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08602-4